Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on weighted norm inequalities for the Hardy-Littlewood maximal operator


Authors: Michael Christ and Robert Fefferman
Journal: Proc. Amer. Math. Soc. 87 (1983), 447-448
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1983-0684636-9
MathSciNet review: 684636
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an extremely simple proof of the weight norm inequalities for the Hardy-Littlewood maximal operator in $ {{\mathbf{R}}^n}$.


References [Enhancements On Off] (What's this?)

  • [1] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. MR 0293384 (45:2461)
  • [2] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50:10670)
  • [3] E. Sawyer, A characterization of a two weight norm inequality for maximal operators (to appear). MR 676801 (84i:42032)
  • [4] R. Hunt, D. Kurtz and C. Neugebauer, A note on the equivalence of $ {A_p}$ and Sawyer's condition for equal weights (to appear).
  • [5] M. Christ, Weighted norm inequalities and Schur's lemma (preprint).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0684636-9
Keywords: Maximal functions, weights
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society